# SDR DALA2024121111623

- Difficulty date: December 10, 2024
- Submitted: December 11, 2024
- Operation: Air carrier
- Aircraft: N345NB
- Make and model: Airbus A319-114
- Aircraft serial: 1774
- Aircraft time: 58,788 hours, 30,991 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Indicator
- Condition: Corroded
- Location: Hyd System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3145 SECONDARY FINDING CORROSION ON HYDRAULIC RESERVOIR INDICATOR 1834GQ LH REAR BELLY FAIRING LOWER FUSELAGE. CORRECTIVE ACTION: REPLACED QUANTITY INDICATOR AS PER A320 FAM AMM 29-31-21-000-001-A. (0703091)
